MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN
Catalog Number 03333825190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas integra 400 plus serial number was (b)(6).Based on the provided data, a general reagent problem could be excluded because calibration and quality control were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable total protein urine/csf gen.3 results from the cobas integra 400 plus analyzer.Patient 1 initial result was 275.03 mg/l, and the repeat result in another laboratory was 82.1 mg/l.Patient 2 initial result was 105.5 mg/l, and the repeat result in another laboratory was 68.1 mg/l.
 
Additional Manufacturer Narrative
Additional information was provided for the dates of the questionable results.Patient 1 occurred on (b)(6) 2025.Patient 2 occurred on (b)(6) 2025.Medwatch field b3 date of event was updated.
 
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.There was no product problem identified.

Brand Name
TOTAL PROTEIN URINE/CSF GEN.3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23659510
Report Number1823260-2025-04882
Device Sequence Number9961714
Product Code JIQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)N
Initial Reporter CountryAL
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number03333825190
Device Lot Number86777201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer12/08/2025
01/19/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/22/2025
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown